advertisement
Question
Posted by: Kevin | 2007/06/15

Diabetic - Heel Product Injections

I have been having the following Heel product injections to assist with my Diabetes type 2 for two weeks and my sugar levels have actually gone up and not down - in all instances 1 ampule was injected at a time - what could be causing this?

Monday - Glyoxal, Mucosa, Lymphomyosot, Traumeel S
Tuesday - Momordica, Leptandra
Wednesday - Hepeel, Hepar, Traumeel S
Thursday - Ubichinon, Co Enzyme
Friday - Galium Heel, Traumeel S

Your assistance would be greatly appreciated
Regards

Kevin Whelan

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health

Hi

the remedies that has been given seems to treat all your organs therefor your body might be dealing with elimination issues. If your sugar has not normalised contact your doctor as he /she is treating you currently.

Regards
DR Debbie

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement